MathSciNet Relay Station
MathSciNet bibliographic data
MR199323 (33 #7471) 26.50
Owens, Frank W. Extensions of commuting isotone functions. Bull. Amer. Math. Soc. 72 1966 965–966.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement